# SDR CA060112005

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,869 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 2755001177
- Condition: Jammed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW ATTEMPTED TO EXTEND L/G AND NOTICED RT MAIN WAS NOT DOWN AND LOCKED.  IT WAS DETERMINED LANDING GEAR WAS NOT COMING OUT OF RT W/W.  IT TOOK SEVEN ATTEMPTS TO GET LANDING GEAR TO COME DOWN AND LOCK INTO POSITION.  INSPECTION REVEALED RT I/B GEAR DOOR HINGES WERE WORN, ALTHOUGH NOT EXCESSIVE, THAT TWO RT MLG DOORS OVERLAPPED DURING RETRACTION AND DID NOT ALLOW GEAR TO COME DOWN OUT OF W/W WHEN IT WAS EXTENDED FOR LANDING.  INSPECTION OF DOOR REVEALED SOME DENTS AND TEARING OF SKIN EDGE ON DOOR WHERE L/G GEAR WAS HITTING DOOR DURING ATTEMPTS TO EXTEND LANDING GEAR.  LANDING GEAR DOOR WAS REPLACED AND DOOR AND GEAR RIGGING CHECKED.  AIRCRAFT HAS SINCE RETURNED TO SERVICE.
